| Catalog Number |
305125 |
| Medical Device Problem Code |
Material Discolored (1170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H.6.Investigation summary: it was reported there was discoloration near the shaft of the needle.To aid in the investigation, five photos were provided for evaluation by our quality team.Four of the five photos show a needle assembly with no plastic shield and a discoloration towards the top part of the needle.The fifth photo shows a shelf box label.No other defects or imperfections were observed.A device history record review was completed for provided material number 305125, lot 2004388.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation and with the photo sample analysis the symptom reported by the customer is confirmed, but without the physical sample analysis a probable root cause could not be offered.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that the bd precisionglide¿ needle cannula discoloration.The following information was provided by the initial reporter: consumer called to report that after injection he noticed tip of needle was discolored.